Alert archive / Michigan / Flash Flood Warnings in 2011
Flash Flood Warning 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this flash flood warning at May 11, 2011, 11:06 AM EDT for Lake County, Michigan. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 11:06 AM EDT (15:06 UTC)
- Expired
- May 11, 2011, 4:26 PM EDT
- In force
- 5 hr
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- None
County Lake County, MI
The radar
The NCL Michigan radar (KAPX), 122 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
168 WGUS53 KGRR 111506 FFWGRR MIC085-112100- /O.NEW.KGRR.FF.W.0001.110511T1506Z-110511T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1106 AM EDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN LAKE COUNTY IN WEST CENTRAL MICHIGAN... * UNTIL 500 PM EDT * AT 1105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES THAT BETWEEN 3 AND 4 INCHES OF RAIN HAS FALLEN OVER THE LAST 1 TO 2 HOURS. A SLOW MOVING THUNDERSTORM WILL CONTINUE TO PRODUCE VERY HEAVY DOWNPOURS OF 1 TO 2 INCHES PER HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... IRONS...LUTHER...LITTLE MANISTEE AND PEACOCK. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... MEADE TWP...BIG SABLE RIVER...PINE RIVER...LITTLE MANISTEE RIVER... SOUTH BRANCH TWIN CREEK...BEAVER CREEK...BALDWIN RIVER...MUCKWA CREEK...SWEETWATER TWP...SAUBLE TWP...SHERIDAN TWP...STRONACH CREEK...NEWKIRK TWP...DOVER TWP...MANISTEE CREEK...COE CREEK...DYER CREEK...LITTLE BEAVER CREEK...KISSINGER CREEK...HERSEY RIVER...POPLAR CREEK...ELK TWP...PEACOCK TWP...EDEN TWP AND TWIN CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4417 8557 4398 8556 4398 8604 4417 8604 $$ NJJ
3 follow-up statements
265 WGUS73 KGRR 111612 FFSGRR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1212 PM EDT WED MAY 11 2011 MIC085-112100- /O.CON.KGRR.FF.W.0001.000000T0000Z-110511T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE MI- 1212 PM EDT WED MAY 11 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN LAKE COUNTY UNTIL 500 PM EDT... 3.5 TO 4.5 INCHES OF RAINFALL FROM THE EARLIER STORMS ARE LIKELY CAUSING RAPID RISES ON LOCAL STREAMS...AND STANDING WATER ON ROADS NEAR AND NORTH OF THE IRONS AREA. ADDITIONAL RAINFALL IS LIKELY TO MOVE IN ACROSS THE WARNING AREA OVER THE NEXT HOUR. THIS COULD DROP ADDITIONAL RAINFALL OF UP TO AN INCH IN A SHORT TIME. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... IRONS...LUTHER...LITTLE MANISTEE AND PEACOCK. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... BIG SABLE RIVER...LITTLE MANISTEE RIVER...MUCKWA CREEK... STRONACH CREEK...NEWKIRK TWP...MEADE TWP...PEACOCK TWP...AND EDEN TWP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4417 8557 4398 8556 4398 8604 4417 8604 $$ NJJ
753 WGUS73 KGRR 111825 FFSGRR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 225 PM EDT WED MAY 11 2011 MIC085-112100- /O.CON.KGRR.FF.W.0001.000000T0000Z-110511T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE MI- 225 PM EDT WED MAY 11 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN LAKE COUNTY UNTIL 500 PM EDT... LAW ENFORCEMENT REPORTS THAT NO FLOODING HAS BEEN REPORTED YET. IT IS STILL POSSIBLE THAT SOME FLOODING MAY BE OCCURRING ACROSS THE EXTREME NORTHERN PORTION OF THE COUNTY NEAR THE IRONS AREA. A MAJORITY OF THE STORMS AND RAINFALL HAS SHIFTED NORTH OF LAKE COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL MAY CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDES... IRONS AND STRONACH CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4417 8557 4398 8556 4398 8604 4417 8604 $$ NJJ
037 WGUS73 KGRR 112026 FFSGRR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 426 PM EDT WED MAY 11 2011 MIC085-112040- /O.CAN.KGRR.FF.W.0001.000000T0000Z-110511T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE MI- 426 PM EDT WED MAY 11 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN LAKE COUNTY IS CANCELLED... LAW ENFORCEMENT CONTINUES TO INDICATE THAT NO FLOODING IS OCCURRING ACROSS LAKE COUNTY. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 4417 8557 4398 8556 4398 8604 4417 8604 $$ NJJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at May 11, 10:30 AM EDT, 36 minutes earlier.
Area forecast discussion, May 11, 10:30 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1030 AM EDT WED MAY 11 2011 LATEST UPDATE...SHORT TERM...MESOSCALE UPDATE .SYNOPSIS...(400 AM EDT WED MAY 11 2011) IT WILL BE UNSEASONABLY MILD WITH A CHANCE OF THUNDERSTORMS TODAY THROUGH FRIDAY. TEMPERATURES WILL UNDERGO A GRADUAL COOLING TREND THIS WEEKEND WITH RAIN SHOWERS. TEMPERATURES WILL CONTINUE ON A COOLING TREND TO BELOW NORMAL FOR THE EARLY PART OF NEXT WEEK. && .SHORT TERM...(1030 AM EDT WED MAY 11 2011) (TODAY THROUGH FRIDAY AFTERNOON) MESOSCALE UPDATE...CLUSTER OF TSTMS SLIDING SSE AROUND THE UPPER RIDGE CONTAINS SOME HAIL AND HEAVY DOWNPOURS. RADAR HAS SUGGESTED THE POSSIBILITY OF SVR CRITERIA SIZE HAIL (ONE INCH DIAMETER)... BUT HAVE NOT RECEIVED ANY REPORTS OF SVR HAIL. THE RIDGE IS STILL AMPLIFYING OVERHEAD AND THE MID LEVEL TEMPS ARE PROGGED TO WARM WHICH SUGGESTS THESE ELEVATED STORMS SHOULD WEAKEN. HOWEVER IF THE STORMS BECOME SFC BASED LATER TODAY... A NEW SVR WX THREAT MAY DEVELOP. THE GRIDS/ZFP WERE AMENDED EARLIER TO ACCOUNT FOR THE INCOMING MCS. RAISED POPS TO HIGH CHC ACROSS OUR AREA FOR TONIGHT. 00Z 4KM WRF-NMM SIM Z GUIDANCE SUGGESTS THAT CONVECTION WHICH WILL DEVELOP ACROSS WI/IL THIS AFTN WILL TRACK ENE ACROSS LWR MI OVERNIGHT. GIVEN THE INSTABILITY AND STRONG WARM FRONT NEAR OUR AREA WE WILL HAVE TO MONITOR THIS CLOSELY FOR POTENTIAL FOR STRONG TO A FEW LOCALLY SEVERE STORMS PARTICULARLY FROM MID TO LATE AFTN THRU THE EVENING. MORE SCATTERED SHOWERS AND STORMS ARE ANTICIPATED THURSDAY (PARTICULARLY IN THE AFTERNOON/EVENING) AS INSTABILITY RAMPS BACK UP WITH MAX TEMPS EXPECTED TO REACH THE LOW TO MID 80S AND DEW PTS INTO THE LOWER 60S. SB CAPES SHOULD ONCE AGAIN REACH THE 1000-2000 J/KG RANGE IN THE AFTN/EARLY EVE. WIND FIELDS/SHEAR VALUES THURSDAY THROUGH THURSDAY NIGHT LOOK VERY WEAK THOUGH. SCATTERED SHOWERS AND STORMS REMAIN IN THE FCST INTO FRIDAY AND IT WON/T BE QUITE AS WARM BUT STILL ABOVE NORMAL. && .LONG TERM...(400 AM EDT WED MAY 11 2011) (FRIDAY NIGHT THROUGH TUESDAY) THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE RISK FOR RAIN FRI NIGHT INTO SAT. COMPLICATED AND UNUSUAL MID TO UPPER LEVEL PATTERN FOR FRI NIGHT INTO SAT. ONE UPPER LOW DOWN IN ARKANSAS TRIES TO LIFT NORTH TOWARD LOWER MI AS A SECOND UPPER LOW OVER IN NEBRASKA DIVES TOWARD THE GULF. GIVEN THE FALLING HEIGHTS HERE IN LOWER MI...ALONG WITH DECENT MOISTURE AROUND...SUSPECT AN EXPANDING AREA OF RAIN WILL BE DEVELOPING ON SATURDAY. PWAT VALUES ARE WELL ABOVE NORMAL 12Z SAT. I INCREASED THE POPS TO ACCOUNT FOR THIS. TEMPERATURES WILL ALSO BE A CHALLENGE WITH A STRENGTHENING NORTHEAST FLOW. I LOWERED TEMPS ON SAT FOR THIS REASON. I SUSPECT WITH 850 MB WINDS OVER 35 KNOTS FOR PARTS OF THE REGION SAT INTO SUN SHOWN BY THE ECMWF...THAT IT WILL END UP BLUSTERY AS WELL. && .AVIATION...(822 AM EDT WED MAY 11 2011) THE MAIN CHALLENGE IN THE AVIATION FORECAST DEALS WITH THE RISK FOR STORMS TODAY. THE ATMOSPHERE IS UNSTABLE AND MOISTURE WILL BE ON THE INCREASE...BUT A WEAK CAP WILL BE PRESENT. WITH SOME LIFT ARRIVING WE MAY SEE A FEW STORMS DEVELOPING THROUGH THE AFTERNOON AND EVENING. NOT CONFIDENT ENOUGH TO FEATURE THEM IN THE TAFS...BUT WILL NEED TO MONITOR THE TRENDS CLOSELY THROUGH THE DAY. PRIMARILY VFR OUTSIDE OF ANY STORMS TODAY...BUT OVERNIGHT WE COULD SEE VISIBILITIES DROPPING IN SOME LIGHT FOG. && .MARINE...(400 AM EDT WED MAY 11 2011) VISIBILITY ISSUES RELATED TO FOG AND HAZE WILL LIKELY BECOME AN ISSUE LATER TODAY THROUGH THURSDAY INTO FRIDAY. IN ADDITION THE THREAT OF THUNDERSTORMS WILL POSE A HAZARD TO MARINERS FROM THIS AFTERNOON THROUGH MIDDAY FRIDAY. && .HYDROLOGY...(400 AM EDT WED MAY 11 2011) ONLY ONE RIVER FLOOD ADVISORY REMAINS. COVERAGE/INTENSITY OF SCATTERED THUNDERSTORMS TODAY THROUGH FRIDAY SHOULD BE TOO LOW TO HAVE A SIGNIFICANT IMPACT ON RIVER LEVELS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: LAURENS SHORT TERM: LAURENS/MEADE LONG TERM: MJS AVIATION: MJS MARINE: LAURENS HYDROLOGY: LAURENS
Hazardous weather outlook, May 11, 10:20 AM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1020 AM EDT WED MAY 11 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-121000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1020 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA THIS MORNING INTO EARLY AFTERNOON. AT 10 AM THE STORMS WERE ORIENTED ALONG A LINE FROM LAKE CITY TO BALDWIN TO HART. AT 11 AM THE STORMS SHOULD BE FROM ROUGHLY HARRISON TO NEWAYGO TO MUSKEGON. IF THE STORMS HOLD TOGETHER... AT NOON THEY SHOULD BE FROM ALMA TO GRAND RAPIDS TO HOLLAND... AND AT 1 PM FROM LANSING TO HASTINGS TO SOUTH HAVEN. THE STORMS WOULD REACH THE I-94 CORRIDOR AT AROUND 2 PM AT THE CURRENT SPEED. HAIL UP TO ONE INCH IN DIAMETER AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS. INDIVIDUAL STORM MOVEMENT IS EAST AT 15 MPH BUT THE ENTIRE CLUSTER OF STORMS WAS MOVING SOUTHEAST AT AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE INTO SATURDAY. AN ISOLATED SEVERE THUNDERSTORM MAY OCCUR...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY RISKS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS DESIRED BUT NOT REQUIRED AT THIS TIME. LMZ844>849-121000- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1020 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHWARD DOWN LAKE MICHIGAN THIS MORNING INTO EARLY AFTERNOON. AT 10 AM THE STORMS WERE AROUND PENTWATER AND HART. AT 11 AM THE STORMS SHOULD BE NEAR MUSKEGON. IF THE STORMS HOLD TOGETHER... AT NOON THEY SHOULD BE AROUND HOLLAND... AND AT 1 PM NEAR SOUTH HAVEN. HAIL UP TO ONE INCH IN DIAMETER AND LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS. INDIVIDUAL STORM MOVEMENT IS EAST AT 15 MPH BUT THE ENTIRE CLUSTER OF STORMS WAS MOVING SOUTHEAST AT AROUND 20 MPH. AREAS OF FOG COULD LEAD TO AREAS OF LOW VISIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RISK FOR THUNDERSTORMS WILL EXIST INTO SATURDAY. IN ADDITION WINDS AND WAVES WILL BE ON THE INCREASE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Special weather statement, May 11, 9:14 AM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
914 AM EDT WED MAY 11 2011
MIZ037-111415-
MASON-
914 AM EDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 909 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWEST MASON COUNTY...MOVING
NORTHEAST AT 25 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4419 8637 4418 8637 4417 8607 4404 8645
4409 8648 4412 8644 4417 8640 4418 8637
4419 8639 4420 8637
TIME...MOT...LOC 1313Z 244DEG 21KT 4417 8638
93Local storm report, May 11, 9:51 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
951 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL 1 SSW FREESOIL 44.09N 86.22W
05/11/2011 M0.70 INCH MASON MI EMERGENCY MNGR
COUNTY DEPUTY PASSED ALONG TO EM THE HAIL REPORT. VERY
HEAVY RAIN ALSO OCCURING.
&&
GWETZELLocal storm report, May 11, 10:24 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1024 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 5 SE LUDINGTON 43.90N 86.38W
05/11/2011 M0.25 INCH MASON MI EMERGENCY MNGR
PEA SIZED HAIL REPORTED NEAR CHAUVEZ AND BRYE ROADS.
STARTED TO ACCUMULATE IN SMALL AMOUNTS.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 9:04 AM EDT | Special Marine Warning | GRR | 74 min | |
| May 11, 9:22 AM EDT | Severe Thunderstorm Warning | GRR | Mason | 38 min |
| May 11, 9:52 AM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Newaygo, Oceana | 38 min |
| May 11, 10:02 AM EDT | Special Marine Warning | GRR | 53 min | |
| May 11, 10:22 AM EDT | Areal Flood Advisory | GRR | Lake, Mason, Oceana | 6 hr |
| May 11, 12:09 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason | 51 min |
| May 11, 2:53 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Osceola | 51 min |
| May 11, 2:58 PM EDT | Flash Flood Warning | GRR | Osceola | 3 hr |
| May 11, 7:14 PM EDT | Special Weather Statement | GRR | Lake, Mason | 61 min |
| May 11, 7:52 PM EDT | Special Marine Warning | GRR | 113 min |
Nearby
Flash Flood Warnings in Michigan, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.